# SDR SIMA20141006006

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP HAS BROKEN WIRE.  REPAIRED IAW SWPM 20-50-01 & SWPM 20-21-00.
